• blessed0000's Avatar

    blessed0000 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Got side effects from drugs under control .constipation, nose bleeds and sleepless nights.

  • blessed0000's Avatar

    blessed0000 shared an experience

    Procedure or Surgery (Removal of fluid from abdomen (paracentesis)): Had stomach drained 3 times a little uncomfortable the day of procedure however next day felt great .

  • blessed0000's Avatar

    blessed0000 shared an experience

    Oh No: I was diagnosed with stage 3 ovarian cancer the week of Christmas 2016.

  • blessed0000's Avatar

    blessed0000 started following

    User: sroch

  • blessed0000's Avatar

    blessed0000 started following

    User: MM_NYC

  • blessed0000's Avatar

    blessed0000 posted an update

    I started chemo treatment Thursday wasn't bad however couldn't sleep that night any ideas why ? I thought stress.

    10 Comments
    • ecastricone's Avatar
      ecastricone

      I'm on Avastin as well as Doxil. Nose bleeds are a side effect of Avastin. I have them just about every day too.

      5 days ago
    • Lynne-I-Am's Avatar
      Lynne-I-Am

      blessed0000, make sure your doctor is clued in on your side effects. Probably had different chemo than you, mine was Taxol and Carboplatin. Had to carry tissues with me everywhere because I lost all of my body hair, including nasal hair. No nose bleeds, just a runny nose all the time. Glad you are getting some sleep.

      4 days ago
    • ecastricone's Avatar
      ecastricone

      I have the runny nose too! I had Carbo platinum lay year but I developed an allergy to ít. So every time I had chemo, I had to be checked in to the hospital. Needless to say, we only did that one cycle.

      4 days ago